# SDR 20001019SH018

- Difficulty date: September 18, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Aircraft: N4177R
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449046
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 62701127
- Condition: Frayed
- Location: Aileron
- Part time: 2,345 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON BALANCE CABLE FRAYED.  (X)
